Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Certain Subclass of P-valent Meromorphic Functions Involving the Extended Multiplier Transformations
Current Issue
Volume 3, 2015
Issue 3 (June)
Pages: 43-49   |   Vol. 3, No. 3, June 2015   |   Follow on         
Paper in PDF Downloads: 34   Since Aug. 28, 2015 Views: 1901   Since Aug. 28, 2015
R. M. El-Ashwah, Department of Mathematics, Faculty of Science, Damietta University, New Damietta, Egypt.
Using the linear operator I_p^m (λ,l)(λ≥0,l>0,p∈N,m∈N_0=N∪{0}) for a function f(z)∈∑_p the class of P-valent meromorphic functions El-Ashwah [6] and the principle of subordination [11], we introduce the class M_(p,k)^m (λ,l;β;ϕ), which satisfies the following condition: 1/(β-p) [β+z(I_p^m (λ,l)f(z))'/(f_(p,k)^m (λ,l;z) )]<ϕ(z) (β>p;ϕ∈p;z∈U). Such results as inclusion relationships, integral representations, convolution properties and integral-preserving properties for these functions class are obtained.
Subordination, Analytic, Meromorphic, Multivalent, Multiplier Transformations
F. M. Al-Oboudi and H. A. Al-Zkeri, Applications of Briot-Bouquet differential subordination to certain classes of meromorphic functions, Arab J. Math Sci., 12(2005), no. 1, 1-14.
M. K. Aouf and H. M. Hossen, New criteria for meromorphic p-valent starlike functions, Tsukuba J. Math., 17(1993), 481-486.
N. E. Cho, O. S. Kwon, and H. M Srivastava, Inclusion and argument propertie for certain subclasses of meromorphic functions associated with a family of multiplier transformations, J. Math. Anal. Appl., 300(2004), 505-520.
N. E. Cho, O. S. Known and H. M. Srivastava, Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations, Integral Transforms Special Functions, 16(2005), no. 18, 647-659.
P. J. Eenigenburg, S. S. Miller, P. T. Mocanu and M. O. Reade, Second order differential inequalities in the complex plane, J. Math. Anal. Appl., 65(1978), 289--305.
R. M. El-Ashwah, A note on certain meromorphic p-valent functions, Appl. Math. Letters, 22(2009), 1756-1759.
R. M. El-Ashwah and M. K. Aouf, Differential subordination and superordination on p-valent meromorphic functions defined by extended multiplier transformations, European J. Pure Appl. Math., 3(2010), no. 6, 1070-1085
R. M. El-Ashwah and M. K. Aouf, Some properties of certain subclasses of meromorphically p-valent functions involving extended multiplier transformations, Comput. Math. Appl. 59(2010), 2111-2120.
R. M. El-Ashwah, Properties of certain class of p-valent meromorphic functions associated with new integral operator, Acta Univ. Apulensis, (2012), no. 29, 255-264.
R. M. EL-Ashwah, M. K. Aouf and T. Bulboaca, Differential subordinations for classes of meromorphic p—valent Functions defined by multiplier transformations, Bull. Austr.Math. Soc., 83(2011), 353-368.
S. S. Miller and P. T. Mocanu, On some classes of first order differential subordination, Michigan Math. J. 32(1985), 185-195.
S. S. Miller and P. T. Mocanu, Differential Subordinations : Theory and Applications, Series on Monographs and Textbooks in Pure and Appl. Math. no. 225, Marcel Dekker, Inc. New York, 2000.
K. S. Padmanabhan and R. Parvathem, Some applications of differential subordination, Bull. Austral. Math. Soc., 32(1985), 321-330.
S. M. Sarangi, and S. B. Uralegaddi, Extreme points of meromorphic univalent functions with two fixed points, Analels Stintifice Ale Univ., 11(1995), 127-134.
H. M. Srivastava and J. Patel, Applications of differential subordination to certain classes of meromorphically multivalent functions, J. Ineq. Pure Appl. Math., 6(2005), no. 3, Art.88, 1-15.
B. A. Uralegaddi and C. Somanatha, New criteria for meromorphic starlike univalent functions, Bull. Austral. Math. Soc., 43(1991), 137-140.
Z. Wang, Y, Sun and Z, Zhang, Certain classes meromorphic multivalent functions, Comput. Math. Appl., 58(2009), 1408-1417.
Z. Wang, Z. Liu and A. Catas, On neighborhood and partial sums of certain meromorphic multivalent functions, Appl. Math. Letters, 24(2011), 864-868.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved